# SDR CA110914008

- Difficulty date: September 13, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rvdt
- Part number: 16735109
- Condition: Inoperative
- Location: Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) "STEERING INOP" CAUTION MSG ON ED1.  RVDT REPLACED IAW 32-51-20.
